JournalspmVol. 69 / No. 1DOI 10.4171/pm/1903

Rate of decay to 0 of the solutions to a nonlinear parabolic equation

  • Imen Ben Arbi

    Université Pierre et Marie Curie (Paris VI), France
Rate of decay to 0 of the solutions to a nonlinear parabolic equation cover

You need to subscribe to download the article.

Abstract

We study the decay rate to as of the solution of the equation with Neumann boundary conditions in a bounded smooth open connected domain of where . We show that either converges to exponentially fast or decreases like .